# SDR DALA13015681805

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,024 hours, 11,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED, REPAIRED CARRIED OUT IAW SRM 57-53-01, REPAIR FIG 201, TABLE 1.
